# SDR DALA2024080907923

- Difficulty date: August 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 CORROSION INTERNAL AREA ON RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON RH WING AS PER A320 FAM AMM 27 -51-44-000-001-A AND 27-51-44-400-001-A. (0479667)
